# SDR SWAA2016022549413

- Difficulty date: February 15, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 41,979 hours, 24,476 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1305
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LE PANEL 341BZ, 5TH RIB OTBD FROM INBD END, RIB ATTACH ANGLE CRACKED AT UPPER AFT END.  R & R RIB IAW SRM & DWG.
